# SDR 2003F00409

- Difficulty date: March 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Broken
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 6 SLAT INBOARD FIXED LEADING EDGE CAVITY STOP BRACKET BROKEN.  REPLACD NR 6 SLAT INBOARD FIXED LEADING EDGE CAVITY STOP BOLT BRACKET.  (M)
